I've been on the drug for about 10 days. As a runner, my resting pulse rate was usually in the 40s already. Now it's commonly in the 30s, and my energy is down noticeably. When I run, the lack of energy is particularly noticeable. I suspect the 5K I ran in less than 23 minutes last month will take me more than 25 minutes this week. Are there particular risks to pushing myself? Will my body eventually adapt to the lower heart rate?
Hi TLC31, sorry no one has given any answers to your question. I am not sure I am going to help much either, I was told by my Neurologist that if you have side effects like what your having they should go back to normal in the fist month of taking the Gilenya. I would be interest if this was the case, I should be starting Gilenya next week. Take care Liz.
- Gilenya Information for Consumers
- Gilenya Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gilenya (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2011 • 4 answers
Posted 3 May 2011 • 3 answers
Posted 3 Nov 2012 • 2 answers
Posted 16 Jun 2013 • 1 answer
Posted 11 Aug 2013 • 2 answers